# SDR AALA202507288577

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 24,339 hours, 10,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT AT L2 DOOR IS INOPERATIVE. RELAMPED L2 DOOR EXTERIOR EMERGEMCY LIGHT. OPERATIONAL CHECK GOOD. PER AMM 33-51-04.
